# SDR IPXA2025102254371

- Difficulty date: October 2, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 35,817 hours, 21,917 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE. APU INLET DOOR CUTOUT HAS CORROSION ON THE FWD EDGE.REMOVED FWD STRAP LOWER MIDDLE ANGLE AND FWD LOWER ANGLE AT APU INLET DOOR STRUCTURE IAW SRM 51-40-02-0G-0. SEVERE CORROSION ON REMOVED PARTS FWD STRAP PN, UPPER MIDDLE ANGLE, UPPER FWD ANGLE LOWER MIDDLE ANGLE PN: 148N3152-1 AND LOWER FWD ANGLE PN: 148N3141-5 WAS FOUND AND NO ALLOWABLE DAMAGE WAS FOUND IN THE SRM THEREFORE IS NECESSARY FABRICATE OR REPLACE. IAW SRM 51-10-02-0G-0 PAR 9.INSTALLED 1EA UPPER MIDDLE SUPPORT ANGLE P/N 148N3152-2SAAU, 1EA FWD UPPER ANGLE PN: 148N3141-6SAAU, 1EA FWD LOWER ANGLE PN: P/N 148N3141-5SAAU, 1EA LOWER MIDDLE ANGLE AND 1 EA NEW FWD STRAP AT APU INLET DOOR STRUCTURE IAW B757-200PF SRM 51-40-02-0G-0, PAR 4 AND PAR 7.
